# SDR YENA2020100900482

- Difficulty date: October 4, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 38,330 hours, 13,195 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM HMV ACFT RETURNED TO FIELD, DUE TO ENGINE NR 1 EPR INOPERATIVE.  N1 LIMIT DISPLAY ON EWD NOT PRESENT & ENGINE NR 1 ANTI-ICE FAILED OPEN.  DVDR DOWNLOAD HAS BEEN ACCOMPLISHED.  SAL TECHS WILL TROUBLESHOOT NR 1 ENGINE FAULTS.  PERFORMED CHECK FOR CORRECT INSTALLATION OF ELECTRICAL CONNECTORS AT ENGINE 1, FOUND CONNECTOR AND BACKLASH 404VC-A LOOSE.  CORRECTLY INSTALLED, AS PER AMM 70-23-15-912-010-A THEN PERFORMED ENGINE RUN UP ON HIGH POWER ASSURANCE.  N1 MODE AND NORMAL EPR MODE, AS PER AMM 71-00-00-710-013 AND NO FAULTS REPORTED.  OPERATIONS ENGINE ANTI ICE IS OK, AS PER AMM 30-21-00-710-002-A.
